# SDR SWAA2023050527306

- Difficulty date: April 13, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,547 hours, 33,839 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 341B RIB LE STA 105.26 AT RH HORIZONTAL STABILIZER 2023-212862<[01] REPLACED RIB LOCATED STA 105.26 AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DRAWING 186A1304 SHEET 1 REV: -;[02] REPLACED RIB LOCATED STA 105.26 AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DRAWING 186A1304 SHEET 1 REV: - SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CERTIFIED STEP 2 COMPLETE RII  REPLACED RIB LOCATED STA 105.26 AT RH HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02 ITEM 9 ;SRM 51-40-02 AND DRAWING 186A1304 SHEET 1 REV: -
